Ershad, ّّFariba. (1399). The closeness of almost multiplicative linear functionals with multiplicative linear functionals in commutative Banach algebras. , 6(28), 121-126.
ّّFariba Ershad. "The closeness of almost multiplicative linear functionals with multiplicative linear functionals in commutative Banach algebras". , 6, 28, 1399, 121-126.
Ershad, ّّFariba. (1399). 'The closeness of almost multiplicative linear functionals with multiplicative linear functionals in commutative Banach algebras', , 6(28), pp. 121-126.
Ershad, ّّFariba. The closeness of almost multiplicative linear functionals with multiplicative linear functionals in commutative Banach algebras. , 1399; 6(28): 121-126.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب